Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

High BP, suffered with intense headache post stroke, suspicion of gastric problem. On Adventec, Concor, normal CT scan. Suggestion?

sir i am 45 years old lady..i am suffering from BP problem since 4 years. and taking medicine adventec for that but cannot control now also starts concor january while sitting in office i have a stroke(a current like situation)that lasts only for a second or i immediately change my position and get up.and i was ok...but after that i have roaming pains in my head..they starts and stops by itself...i have done CT scan for that but it clear....i am very muvh distrub due to them and cannot concentrate on any work..doctors said that it was gastric problem..please answer me soon..thanks
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms could be related to stress and anxiety. You can monitor your blood pressure during such spells to see the effect. Doing relaxation exercises like deep breathing and yoga will be helpful in relieving the anxiety.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor